# SDR CHQA20140722235

- Difficulty date: July 22, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 32,074 hours, 27,436 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,700 hours, 21,266 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 06640560P
- Condition: Separated
- Location: Lt Mlg
- Part time: 15,975 hours, 250 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, S
- Precautionary procedure: A

## Discrepancy

THE LT INBD TIRE SEPARATED ON TAKEOFF.  DECLARED AN EMER & DIVERTED THE ACFT FROM ITS INTENDED FLIGHT PLAN.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  PERFORMED THE TREAD SEPARATION INSPECTION & CONFIRMED THE LT INBD TO BE AT FAULT.  THE LT INBD TIRE, THE LT OTBD TIRE, THE LT INBD FLAP & THE LT MLG WEIGHT ON WHEELS PROXIMITY SWITCH HARNESS WERE ALL REPLACED.  A DENT ON THE LT AFT FUSELAGE BETWEEN FRAMES 57 & 58, STRINGERS 14L & 15L WAS FOUND TO BE WITHIN LIMITS.  ALL OPERATIONAL CHECKS WERE GOOD & NO FURTHER DEFECTS WERE REPORTED.
